I'm not going to mince words here. I experienced major constipation while on Topamax, but I am not sure, and neither is my doctor, that Topamax caused it. I ended up going off of it because I could not find anything, even prescription med, to make me go to the bathroom. It scared me. Finally found Benefiber, which was great, but not sure if it was the Benefiber or going off the Topamax or a little of both that really worked. But I'm about to go back on Topamax today because of reading on these forums that the side effects eventually go away, and my migraines are getting worse again and lasting longer than a day. Concerning the stomach issues as a side effect of Topamax, you don't read many people having this. If you look at the side effects in the insert, stomach issues are rare but possible. I guess we might be in the rare category. Good luck. Perhaps if you stick with it, the side effects will go away.
Hi and Merry Christmas
I have had a lot of problems but maybe not all because of the Topamax first I was told it was IBS when I started taking the topamax blame it on that after taking it for a year ot so I started getting nausea, upset stomach had to be the topamax or seizers test came back neg. ultasound of the stomach neg. blood test of the pancreas high of new side effect of topamax hida scan shows gallblader low functioning blame it on topamax or not but iam still taking it gall bladder comes out the 28th i can live with out it I can live with migraines everything has its evils you have to deside what is best for you for me life is much happier with it
take care Carolyn